# SDR F3LA200100093

- Difficulty date: June 25, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- Aircraft time: 48,437 hours, 29,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK, FLIGHT CREW REPORTED SEVERAL CRACKS FROM RIVET HOLE BEHIND THE 178 BULKHEAD IN THE FLOOR STRUCTURE AT BS 180, WL 207.  MAINTENANCE REMOVED CRACKS FROM RIVET HOLE AND INSTALLED REPAIR PARTS PER SRM 51-40-02.
